CR mappings between real hypersurfaces in complex space
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1987-1988), Exposé no. 18, 4 p.
@article{SEDP_1987-1988____A18_0,
     author = {Baouendi, Mohamed Salah and Rothschild, Linda Preiss},
     title = {CR mappings between real hypersurfaces in complex space},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:18},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1987-1988},
     zbl = {0653.32019},
     mrnumber = {1018190},
     language = {en},
     url = {http://archive.numdam.org/item/SEDP_1987-1988____A18_0/}
}
TY  - JOUR
AU  - Baouendi, Mohamed Salah
AU  - Rothschild, Linda Preiss
TI  - CR mappings between real hypersurfaces in complex space
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:18
PY  - 1987-1988
DA  - 1987-1988///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://archive.numdam.org/item/SEDP_1987-1988____A18_0/
UR  - https://zbmath.org/?q=an%3A0653.32019
UR  - https://www.ams.org/mathscinet-getitem?mr=1018190
LA  - en
ID  - SEDP_1987-1988____A18_0
ER  - 
Baouendi, M. S.; Rothschild, L. P. CR mappings between real hypersurfaces in complex space. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1987-1988), Exposé no. 18, 4 p. http://archive.numdam.org/item/SEDP_1987-1988____A18_0/

[1] J. D'Angelo, The notion of formal essential finiteness for smooth real hypersurfaces, Indiana J. Math (to appear). | Zbl 0628.32024

[2] M.S. Baouendi, S. Bell and L.P. Rothschild, Mappings of three dimensional CR manifolds and their holomorphic extension, (to appear) Duke J. Math. | MR 948531 | Zbl 0655.32015

[3] M.S. Baouendi, H. Jacobowitz and F. Treves, On the analyticity of CR mappings, Ann. Math. 122 (1985), 365-400. | MR 808223 | Zbl 0583.32021

[4] M.S. Baouendi and L.P. Rothschild, Germs of CR maps between real analytic hypersurfaces. (to appear) Inventiones Math. | MR 952280 | Zbl 0653.32020

[5] M.S. Baouendi and L.P. Rothschild, Geometric properties of smooth and holomorphic mappings between hypersurfaces in complex space (to appear).

[6] S. Bell And D. Catlin, Boundary regularity of proper holomorphic mappings. Duke Math. J. 49 (1982), 385-396. | MR 659947 | Zbl 0475.32011

[7] K. Diederich and J.E. Fornaess, Boundary regularity of proper holomorphic mappings, Inventiones Math. 67 (1982), 363-384. | MR 664111 | Zbl 0501.32010

[8] K. Diederich and J.E. Fornaess, Proper holomorphic mappings between real-analytic pseudoconvex domains in Cn, (preprint). | Zbl 0661.32025

[9] H. Lewy, On the boundary behavior of holomorphic mapping, Acad. Naz. Lincei 35 (1977), 1-8.

[10] S.I. Pincuk, On proper holomorphic mappings of strictly pseudoconvex domains, Siberian Math. J. 15 (1974), 909-917. | MR 355109 | Zbl 0289.32011